CSpace
Sufficient conditions on nonemptiness and boundedness of the solution set of the P-0 function nonlinear complementarity problem
Huang, ZH
2002-06-01
Source PublicationOPERATIONS RESEARCH LETTERS
ISSN0167-6377
Volume30Issue:3Pages:202-210
AbstractRecently, the P-0 function nonlinear complementarity problem (NCP) has attracted a lot of attention among researchers. Various assumed conditions, which ensure that the NCP has a solution have been proposed. In this paper, by using the notion of an exceptional family of elements we develop a sufficient condition which ensures that the solution set of the P-0 function NCP is nonempty and bounded. In particular, we prove that many existing assumed conditions imply this sufficient condition. Thus, these conditions imply that the solution set of the P-0 function NCP is nonempty and bounded. In addition, we also prove directly that a few existence conditions imply that the solution set of the P-0 function NCP is bounded. (C) 2002 Elsevier Science B.V. All rights reserved.
KeywordP-0 function nonlinear complementarity problem nonemptiness and boundedness of the solution set exceptional family of elements
Language英语
WOS Research AreaOperations Research & Management Science
WOS SubjectOperations Research & Management Science
WOS IDWOS:000177178200010
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17403
Collection中国科学院数学与系统科学研究院
Corresponding AuthorHuang, ZH
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Huang, ZH. Sufficient conditions on nonemptiness and boundedness of the solution set of the P-0 function nonlinear complementarity problem[J]. OPERATIONS RESEARCH LETTERS,2002,30(3):202-210.
APA Huang, ZH.(2002).Sufficient conditions on nonemptiness and boundedness of the solution set of the P-0 function nonlinear complementarity problem.OPERATIONS RESEARCH LETTERS,30(3),202-210.
MLA Huang, ZH."Sufficient conditions on nonemptiness and boundedness of the solution set of the P-0 function nonlinear complementarity problem".OPERATIONS RESEARCH LETTERS 30.3(2002):202-210.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, ZH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, ZH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, ZH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.